# SDR SWAA2023101600814

- Difficulty date: September 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON BS 947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT 2023-569729<[01] REPLACED SUPPORT BRACKET ON BS 947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 6 REV -. SEE INDIVIDUAL SING-OFFS BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET ON BS 947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A8103 SHEET 6 REV -. SEE INDIVIDUAL SING-OFFS BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SING-OFFS BELOW
